# SDR CA990330037

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

(CAN) OIL PROBLEM IN-FLIGHT, AIRCRAFT RETURNED TO POINT OF DEPARTURE.  POST-FLIGHT INSPECTION FOUND NO OIL IN THE ENGINE, BUT OIL WAS FOUND ON THE ENGINE COMPARTMENT.  TEMPERATURE PROBE NUT FOUND LOOSE AND THIS WAS DETERMINED TO BE THE CAUSE OF THE OIL LEAK.  THE SUBMITTER SUGGESTS THE TEMPERATURE PROBE NUT BE LOCKWIRED.
